Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On multipliers for Hardy-Sobolev spaces


Authors: Frank Beatrous and Jacob Burbea
Journal: Proc. Amer. Math. Soc. 136 (2008), 2125-2133
MSC (2000): Primary 32A35
Published electronically: February 21, 2008
MathSciNet review: 2383518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that membership of holomorphic functions in Hardy-Sobolev spaces in the unit ball cannot be characterized by finiteness of any integral norm. In addition, sufficient conditions are given for a holomorphic function to be a pointwise multiplier of a Hardy-Sobolev space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A35

Retrieve articles in all journals with MSC (2000): 32A35


Additional Information

Frank Beatrous
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260
Email: beatrous@pitt.edu

Jacob Burbea
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260
Email: burbea@pitt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09187-9
PII: S 0002-9939(08)09187-9
Received by editor(s): January 26, 2007
Received by editor(s) in revised form: April 2, 2007
Published electronically: February 21, 2008
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.